# SDR ASAA2017021719858

- Difficulty date: February 17, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 38,165 hours, 11,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY EXIT LIGHT COVER DETACHED.  ACFT GROUNDED. ATTACHED THE EXIT SIGN COVER IAW AMM 33-51-01.
